# SDR SWAA2015040738207

- Difficulty date: April 1, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 49,550 hours, 28,943 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT LOWER LE SKIN CRACKED AT ACTUATOR MOUNT FITTING FASTENER.  REPAIRED SKIN IAW SRM.
